Tremors and Inderal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 10/21/2008 8:38 PM (GMT -6)   
My doctor just gave me a script for inderal to try and help with my tremors.Hopefully this will help. The myscoline didnt. We can always try klonopin if this doesnt work.Does anybody else have hand tremors that kinda puts a halt to things? It is very annoying if anybody has this problem what did you do for it?What an problem this is...I dont shake while I am at rest but when I go to pick something up oh boy...Writing eating drinking a joke and not a funny one.I have a stamp to sign my name..I drink out of straws I have weighted silverware..I need some relief.I am not getting use to this.If anybody has any ideas I would appreciate it..Thanks..     barb confused
diaganosed 1983
avonex once weekly
steroid infusion every three months for three days
mycoline three times a day
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
 
 


Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 10/22/2008 3:41 PM (GMT -6)   
Awww Barb,
I'm sorry your having such trouble with these tremors. I do not have them so i can not offer any help, however i just wanted to let you know that i am thinking about you. I hope this new med helps you a little. I am sure its frustating for you. I know just with my problems with this left leg of mine not doing what i want it to do how frustating it is. Good Luck and let me know how you make out.
Love
Lynn eyes
Dx MS December, 2006
Started Tysabri March, 2008
Baclofen/Zanaflex Combo,
Cymbalta and Provigil


popsie
Regular Member


Date Joined Aug 2008
Total Posts : 271
   Posted 10/23/2008 12:02 AM (GMT -6)   
Barb,
Sounds very very awful. I really sympathise cos I have had bad weakness in left hand & arm & found I felt much worse than with weakness in the leg. I still have some weakness with loss of dexterity-typing with left hand difficult, buttons, very difficult & I have to sit down when I try to do them up or I fall over. I cannot take meds much cos I am so allergic but have found that Progurt has improved the hand 50%. Made by an American here in Sydney you buy sachets and make up yogurt at home. I find one sachet makes enough yogurt for appros 10 days so cost is nearly same as buying yogurt from store. (if you are interested there is a website)

I have a Baclofen pump which is wonderful help with pain & spasticity but makes me shake when I stand up. I think this is cos baclofen can make you weak but I have found since I have started doing Wii Fit, balance games
and stepper shaking/rocking has improved a lot. Building up strength maybe? Maybe a programme to strengthen hands might help?? But I know that this is v.v. difficult to do.
Wishing you all the best. Popsie :-)

Tá mé breá
Regular Member


Date Joined Aug 2008
Total Posts : 140
   Posted 10/29/2008 10:30 AM (GMT -6)   
i have these tremors. My dr called them intention tremors. I am on klonopin, but a low dose. it helps with my muscle spasms but I still have tremors. they are much worse when I am tired or stressed. I have the same tremor in my lips that I only notice when I am drinking something hot so I have to sip. but when I had my last "flare" the tremor in my lips was so bad I had trouble speaking.
Marie-43 yr old mother of 6 grandmother of 1 going on 2!
dx 2008 - myelofibrosis - possibly autoimmune, osteoarthritis in spine, testing for possible MS or CNS lupus / vasculitis. family history - mother RA/Lupus maternal gma - lupus.
rx-cymbalta, propranolol, clonazapam, prednisone, progesterone cream, b6, b12, flaxseed oil, C.

"All we have to decide, is what to do with the time we are given" ~ Gandalf


pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 10/29/2008 8:42 PM (GMT -6)   
Thanks for responding.If the inderal doesnt work then I can try klonopin.I am taking 10 mil 3 times a day I am still tremoring but I am just a tad steadier.Plus I am only up to 2 pills a day for right now so hopefully it will work. That would be terrible with your lips tremoring too. Just seems like nobody else shakes like that..In fact you are the first person to have said you have tremors too. I can so relate to that.And I am sorry you have to put up with that too.It could always be worse tho. A sense of humor comes in handy when things get shaken..Take care and thanks again fo responding...Barb
diaganosed 1983
avonex once weekly
steroid infusion every three months for three days
mycoline three times a day
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 7:01 PM (GMT -6)
There are a total of 2,885,347 posts in 316,589 threads.
View Active Threads


Who's Online
This forum has 157708 registered members. Please welcome our newest member, Knightfour.
401 Guest(s), 6 Registered Member(s) are currently online.  Details
73monte, imagardener2, Knightfour, Purrrsiankitty, Girlie, mcloud


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer